# SDR SWAA2018092625533

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 55,871 hours, 32,641 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CASE AFT GIRT BAR STOW HOOK LOOSE.  R&R RIVETS PER SRM.
